| Model Number |
02.07.1204R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
10/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 years 1 months from the primary, the patient came in reporting knee pain due to a loose tibia and the cause is unknown.The surgeon revised the liner, femur, and tibia to gmk-revision.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 october 2025 gmk-sphere 02.07.1204r tibial tray fix cemented s.4r (k090988) lot 2102977: (b)(4) items manufactured and released on 04-jun-2021.Expiration date: 19-may-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.